MathSciNet Relay Station
MathSciNet bibliographic data
MR2506042 (2010e:65252) 65R20
Greengard, Leslie; Gueyffier, Denis; Martinsson, Per-Gunnar; Rokhlin, Vladimir Fast direct solvers for integral equations in complex three-dimensional domains. Acta Numer. 18 (2009), 243–275. ISBN: 978-0-521-19211-8
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement